# SDR ASAA2022113041017

- Difficulty date: November 30, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 50,028 hours, 14,998 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 2688072
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENG VALVE CLOSED LIGHT NOT OPERATING CORRECTLY. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE HMU HPSOV SWITCH PER B737-800 AMM 73-21-09-000-801-F00/AMM 73-21-09-400-801-F00. PERFORMED POWERPLANT TEST #12 (ACTUATORS TEST) PER AMM 71-00-00-700-807-F00 AND POWERPLANT TEST #13 (ENGINE RUN - EEC BITE TEST) PER AMM 71-00-00-808-F00 - ALL TESTS PASS.  ORIG SUB DATE: 12/5/2022
